# SDR DALA2023090707332

- Difficulty date: September 6, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION OUT OF LIMITS ON RH SIDE PANEL BTW STA 1310 TO STA 1380 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00744: NEW SIDE PANEL RH BTW STA 1310 TO STA 1380 WAS REPLACE AND INSTALLED PER B757-200 SRM 51-40-02. (2955278)
